# SDR HNAA2025060400379

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 42,626 hours, 37,983 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT PACK 1 AND 2 VLVS KEPT CLOSING.  GND RAN BOTH PACKS OPS CHECK GOOD. PERFORM PRESSURIZATION OPS IAW AMM 21-31-00 OPS CHECK GOOD OK FOR SERVICE
